sexologist-icon
Itching in vagina
I had unprotected sex with my bf but he did not cum but for safety purpose I took an ipill!! A week later I got my periods (which according to my cycle is 20 days early) and as soon as periods got over my vigina started itching a lot!!! I have been applying vaseline!! My vagina has been a little swollen too! Plz help
157 Views v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hello, sometimes harmonal imbalance can also cause vaginal dryness which could be responsible for itching . Since you have taken ipill I suspect harmonal imbalance. If could also be due to fungal infection ( candida infection) in such cases you need antifungal medicines. Wait for a month if it doesn't subside consult gynaecologist.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Shashi Prabha Khare
Obstetrician 24 yrs exp Bhopal
Most common cause of itching is fungal infection more after menses in your case it seems to be fungal infection consult gynecologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO